MAUDE Adverse Event Report: LDR MEDICAL DISTRACTION FORCEPS; FORCEPS, GENERAL & PLASTIC SURGERY

LDR MEDICAL DISTRACTION FORCEPS; FORCEPS, GENERAL & PLASTIC SURGERY
Catalog Number IG021R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a distraction forceps broke when inserted into the intervertebral space during a double lumbar level procedure.The break occurred at the second level, and resulted in the procedure being aborted and will need to be completed at a later date.
 
Additional Manufacturer Narrative
H6: additional impact code: 2563.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the distraction forceps arm has fractured at the connection end.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for one general instrument distraction forceps for the failure of fracture leading to the procedure being aborted.The failure is believed to be attributed to excessive forces applied during distraction because inspection of the device reveals the fracture occurred when forces were being applied perpendicular to the connection piece.This device is used for treatment.
 
Event or Problem Description

Brand Name
DISTRACTION FORCEPS
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23730151
Report Number3004788213-2025-00069
Device Sequence Number9722919
Product Code GEN
UDI-Device Identifier03662663037662
UDI-Public(01)03662663037662(10)59001-01
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIG021R
Device Lot Number59001-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient EthnicityNon Hispanic